# SDR SWAA002145

- Difficulty date: October 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 28,907 hours, 27,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND 1 INCH CRACK IN AFT CARGO DOOR T-CAP AT AFT I/B DOOR STOP.
